# SDR ASAA2014072308664

- Difficulty date: July 23, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 21,548 hours, 6,483 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PWS FAIL DISPLAYED ON EHSI WHEN TURNING ON WEATHER RADAR DURING CRUISE. ACFT GROUNDED.  COULD NOT DUPLICATE MALFUNCTION. RADAR OP CHECKED NORMAL IAW MM 34-43-00.
